Conformal measures for rational functions revisited

M. Denker, R. D. Mauldin, Z. Nitecki, M. Urbański

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


We show that the set of conical points of a rational function of the Riemann sphere supports at most one conformal measure. We then study the problem of existence of such measures and their ergodic properties by constructing Markov partitions on increasing subsets of sets of conical points and by applying ideas of the thermodynamic formalism.

Original languageEnglish (US)
Pages (from-to)161-173
Number of pages13
JournalFundamenta Mathematicae
Issue number2-3
StatePublished - Dec 1 1998

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Conformal measures for rational functions revisited'. Together they form a unique fingerprint.

Cite this